# SDR SWAA2018022820149

- Difficulty date: February 7, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8312Y5
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT FLOOR TO BULKHEAD SUPPORT AT BS 500D, BETWEEN BL 0 TO RBL 11.  R&R ANGLE PER SRM.
